# SDR AWXA9900456

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA2223
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 CORRODED AT FRAME 20.  FABRICATED SEAT TRACK REPAIR AS PER DWG 53-00-15.  INSTALLED REPAIR PER SRM 53-00-15 FIG 201.  TRACK SPLICES  PO NR C1012005729.
